Illinois Journal of Mathematics

One-Flat submanifolds with codimension two

Hiroshi Noguchi

Full-text: Open access

Article information

Source
Illinois J. Math., Volume 13, Issue 1 (1969), 220-223.

Dates
First available in Project Euclid: 20 October 2009

Permanent link to this document
https://projecteuclid.org/euclid.ijm/1256053755

Digital Object Identifier
doi:10.1215/ijm/1256053755

Mathematical Reviews number (MathSciNet)
MR0235568

Zentralblatt MATH identifier
0164.24601

Subjects
Primary: 57.01

Citation

Noguchi, Hiroshi. One-Flat submanifolds with codimension two. Illinois J. Math. 13 (1969), no. 1, 220--223. doi:10.1215/ijm/1256053755. https://projecteuclid.org/euclid.ijm/1256053755


Export citation